# SDR UIEA2024061700525

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,307 hours, 16,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT SIGN INOP( R/R FLIGHT DECK EMERGENCY EXIT LIGHT OPS CHECK GOOD AT THIS TIME WORK PERFORMED IN REF TO 767 AMM 33-51-01 )
